Web of Science: 0 citations, Scopus: 1 citations, Google Scholar: citations
Differentiability v.s. convexity for complementarity functions
Huang, Chien-Hao (National Taiwan Normal University. Department of Mathematics)
Chen, Jein-Shan (National Taiwan Normal University. Department of Mathematics)
Martínez Legaz, Juan Enrique (Universitat Autònoma de Barcelona. Departament d'Economia i d'Història Econòmica)

Date: 2017
Abstract: It is known that complementarity functions play an important role in dealing with complementarity problems. The most well known complementarity problem is the symmetric cone complementarity problem (SCCP) which includes nonlinear complementarity problem (NCP), semidefinite complementarity problem (SDCP), and second-order cone complementarity problem (SOCCP) as special cases. Moreover, there is also so-called generalized complementarity problem (GCP) in infinite dimensional space. Among the existing NCP-functions, it was observed that there are no differentiable and convex NCP-functions. In particular, Miri and Effati (J Optim Theory Appl 164:723-730, 2015) show that convexity and differentiability cannot hold simultaneously for an NCP-function. In this paper, we further establish that such result also holds for general complementarity functions associated with the GCP.
Note: The J.-S. Chen's work is supported by Ministry of Science and Technology, Taiwan. The work of J. E. Martinez-Legaz has been supported by the MINECO of Spain, Grant MTM2014-59179-C2-2-P, and under Australian Research Council's Discovery Projects funding scheme (project number DP140103213). He is affiliated to MOVE (Markets, Organizations and Votes in Economics).
Note: Número d'acord de subvenció MICINN/MTM2014-59179-C2-2-P
Note: Número d'acord de subvenció ARC/DP DP140103213
Rights: Tots els drets reservats
Language: Anglès.
Document: article ; recerca ; acceptedVersion
Subject: Complementarity functions ; NCP-functions ; Second-order cone ; Closed convex cone
Published in: Optimization Letters, Vol. 11, Num. 1 (2017) , p. 209-216, ISSN 1862-4480

DOI: 10.1007/s11590-015-0993-1


Postprint
9 p, 328.3 KB

The record appears in these collections:
Articles > Research articles
Articles > Published articles

 Record created 2018-10-24, last modified 2020-02-08



   Favorit i Compartir